American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Lars Kindler. Regular singular stratified bundles and tame ramification. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] De-Qi Zhang. Rationality of rationally connected threefolds admitting non-isomorphic endomorphisms. Trans. Amer. Math. Soc. 364 (2012) 6315-6333.
Abstract, references, and article information   
View Article: PDF

[3] C. Ciliberto and F. Flamini. On the branch curve of a general projection of a surface to a plane. Trans. Amer. Math. Soc. 363 (2011) 3457-3471. MR 2775814.
Abstract, references, and article information   
View Article: PDF

[4] Kwan-hang Lam. Results on a weighted Poincaré inequality of complete manifolds. Trans. Amer. Math. Soc. 362 (2010) 5043-5062. MR 2657671.
Abstract, references, and article information   
View Article: PDF

[5] Christian Liedtke. Fundamental groups of Galois closures of generic projections. Trans. Amer. Math. Soc. 362 (2010) 2167-2188. MR 2574891.
Abstract, references, and article information   
View Article: PDF

[6] Rade T. Zivaljevic. Equipartitions of measures in $\mathbb{R}^4$. Trans. Amer. Math. Soc. 360 (2008) 153-169. MR 2341998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Natàlia Castellana. On the $p$-compact groups corresponding to the $p$-adic reflection groups $G(q,r,n)$. Trans. Amer. Math. Soc. 358 (2006) 2799-2819. MR 2216246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Slawomir Rams. Three-divisible families of skew lines on a smooth projective quintic. Trans. Amer. Math. Soc. 354 (2002) 2359-2367. MR 1885656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David Harbater and Leila Schneps. Fundamental groups of moduli and the Grothendieck-Teichmüller group. Trans. Amer. Math. Soc. 352 (2000) 3117-3148. MR 1615979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hiro-o Tokunaga. Dihedral coverings of algebraic surfaces and their application. Trans. Amer. Math. Soc. 352 (2000) 4007-4017. MR 1675238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Elena V. Black. Deformations of dihedral 2-group extensions of fields. Trans. Amer. Math. Soc. 351 (1999) 3229-3241. MR 1467461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] G. Casnati. Covers of algebraic varieties III. The discriminant of a cover of degree 4 and the trigonal construction. Trans. Amer. Math. Soc. 350 (1998) 1359-1378. MR 1467462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hiroaki Nakamura and Naotake Takao. Galois rigidity of pro-$l$ pure braid groups of algebraic curves. Trans. Amer. Math. Soc. 350 (1998) 1079-1102. MR 1443885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] D.-Q. Zhang. Algebraic surfaces with log canonical singularities and the fundamental groups of their smooth parts. Trans. Amer. Math. Soc. 348 (1996) 4175-4184. MR 1348158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Bruno Chiarellotto. On Lam\'e operators which are pull-backs of hypergeometric ones . Trans. Amer. Math. Soc. 347 (1995) 2753-2780. MR 1308004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David B. Jaffe. Extensions of \'etale by connected group spaces . Trans. Amer. Math. Soc. 335 (1993) 155-173. MR 1150015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David Harbater. Deformation theory and the tame fundamental group . Trans. Amer. Math. Soc. 262 (1980) 399-415. MR 586724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1